# SDR MWEA96163

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 2024T3
- Condition: Corroded
- Location: Ventral Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CERT INSP, FOUND HEAVY CORROSION AT THE BOTTOM OF CANTED FRAME AND AREA SKIN OF LT VENTRAL STAIR JAMB AT STA 1143.  SPLICED IN A SECTION OF REPAIR ANGLE IAW SRM 53-11-4 FIG 5.
